# SDR FDEA202010142789

- Difficulty date: October 14, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0526U2
- Condition: Cracked
- Location: Bs 1195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL FWD BULKHEAD RT OUTBOARD SPOILER PUSH/PULL M.J RODS FEED THROUGH DOUBLER LOWER AFT CORNER CRACKED.  P/N AEA0526.  R & R THE DOUBLER (P/N-AEA0526U2) WITH HI-LOK, PER SRM 51-33-01 VOL-II.
